MathSciNet Relay Station
MathSciNet bibliographic data
MR1415762 58G26 (46L05 57Q10 58G12)
Burghelea, D.; Friedlander, L.; Kappeler, T.; McDonald, P. Analytic and Reidemeister torsion for representations in finite type Hilbert modules. Geom. Funct. Anal. 6 (1996), no. 5, 751–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement